| Model Number |
43175 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
09/26/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2005, the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2018, medical imaging showed the inferior vena cava (ivc) filter with cephalad tip below the right renal artery and at the level of the right renal vein.There is tilting of the ivc filter towards the right.The six limbs of the ivc filter extend beyond the confines of the ivc wall.
Event or Problem Description